# SDR USAA20100203EM002

- Difficulty date: February 1, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702288B
- Part serial: 2486
- Condition: Faulty
- Location: Le Slat
- Part time: 510 hours, 390 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 9198, PHL-CLT - FLIGHT WAS A POSITION FERRY FLIGHT TO CLT.  INBOUND THE CREW DECLARED AN EMERGENCY WHILE ON APPROACH TO LANDING FOR FLAPS 1, RECEIVED SLATS 0 FLAP 1 MESSAGE.  THE CREW PERFORMED QRH PROCEDURE; LANDED WITH SLATS 0, FLAPS 2.  BRAKES WERE USED NO MORE THAN FOR NORMAL LANDING DUE TO LIGHT WEIGHT AIRCRAFT AND LONG RUNWAY.  MAINTENANCE REPLACED RIGHT SLAT 2-3 SKEW SENSOR FOR OPEN CIRCUIT CONDITION.  ALSO FOUND INTERMITTENT WIRING IN RIGHT 2-3 SLAT HARNESS AND REPLACED THE HARNESS.
